Communications in Information and Systems
Volume 19 (2019)
Rate-distortion functions of non-stationary Markoff chains and their block-independent approximations
Pages: 147 – 165
It is proved that the limit of the normalized rate-distortion functions of block independent approximations of a time-homogeneous, finite-state irreducible, aperiodic Markoff chain is independent of the initial distribution of the Markoff chain and thus, is also equal to the rate-distortion function of the Markoff chain.
Received 7 December 2012
Published 19 September 2019